Bulletin of the Belgian Mathematical Society - Simon Stevin

A characterization of nef and good divisors by asymptotic multiplier ideals

Francesco Russo

Full-text: Open access

Abstract

A characterization of nef and good divisors is given: a divisor $D$ on a smooth complex projective variety is nef and good if and only if the asymptotic multiplier ideals of sufficiently high multiples of $e(D)\cdot D$ are trivial, where $e(D)$ denotes the exponent of the divisor $D$. Some results of the same kind are proved in the analytic setting.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 16, Number 5 (2009), 943-951.

Dates
First available in Project Euclid: 9 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1260369408

Digital Object Identifier
doi:10.36045/bbms/1260369408

Mathematical Reviews number (MathSciNet)
MR2574371

Zentralblatt MATH identifier
1183.14011

Subjects
Primary: 14C20: Divisors, linear systems, invertible sheaves 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]

Keywords
nef and good divisor asymptotic multiplier ideal almost base point free divisor

Citation

Russo, Francesco. A characterization of nef and good divisors by asymptotic multiplier ideals. Bull. Belg. Math. Soc. Simon Stevin 16 (2009), no. 5, 943--951. doi:10.36045/bbms/1260369408. https://projecteuclid.org/euclid.bbms/1260369408


Export citation